# SDR ASAA2021022034154

- Difficulty date: February 20, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 49,660 hours, 14,932 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010301
- Part serial: 004954
- Condition: Defective
- Location: Capt Fmc
- Part time: 53,162 hours, 15,979 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SINGLE YELLOW VERTICAL LINE DISPLAYED IN THE CAPT'S FMC SCREEN- FMC SEEMS TO OPERATE NORMALLY - NO MESSAGES DISPLAY ON SCRATCH PAD.  LATER IN FLIGHT VERTICAL YELLOW LINE DISAPPEARED.  GROUNDED - YES.  REPLACED CAPT FMC CDU WITH SERVICEABLE ONE.  VERIFIED CDU SOFTWARE.  ACCOMP MCDU INSTLN TEST, TEST PASS REF B737-800 AMM 34-61-01-400-802L.
